# SDR EIAA2000081

- Difficulty date: March 30, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - STA 1741 STR 46R CORROSION REPAIR CANNOT BE ACCOMPLISHED PER SRM 53-10-03 FIG 8 DUE TO LOCATION OF LAP SEAM.  ACCOMPLISHED REPAIR PER ECRA 479-53-124-2.  CUT OUT CORRODED STRINGER, SPLICED IN STRINGER SECTION WITH REPAIR ANGLES AND STRINGER SPLICE.  (X)
